MathSciNet Relay Station
MathSciNet bibliographic data
MR54167 (14,882b) 46.3X
Phillips, R. S. Perturbation theory for semi-groups of linear operators. Trans. Amer. Math. Soc. 74, (1953). 199–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement